Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

188 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Are swelling of legs and fingers indicative of a panic attack?

Answered by
Dr.
Dr. Saddiq Ulabidin

General & Family Physician

Practicing since :2011

Answered : 1754 Questions

default
Posted on Wed, 13 Jun 2018 in Bones, Muscles and Joints
Question: I am having symptoms of swelling legs and tingly fingers. This has been going on about 2 days. My legs have a light rash from ankle up leg aboutg 5 inches.
It feels something like a panic attack which I haven't had for years. My bp is good: since 5:00 am 116/62 p90; 109/66 p84; 109/68 p74. Since I wear glasses I can' t tell if my vision is blurry.

When can I expect to receive input on my condition? its been over 30 minutes. HCM309327
doctor
Answered by Dr. Saddiq Ulabidin 1 hour later
Brief Answer:
Drug eruption or anaphylaxis should be ruled out

Detailed Answer:
Hi! Welcome to Healthcaremagic. Thanks for sharing your concerns with us. We will try to help you in best way possible. First of all it's sad to know what you had been going through lately.

Based on the history you have shared, though the symptoms are non specific for any allergy but drug eruption should be ruled out due to rash and swelling as well as tingling. A careful recall of any newer food intake or any processed foods or chemicals exposure should also be ruled out alongwith any new fabric or any other topical application.

Other causes of such swelling should be ruled out by having baseline liver and renal functions as well as cardiac echo cardiogram preview to assess the cardiac output. A urinalysis to rule out any protien leak in urine should also be looked at.

Meanwhile if swelling persists and rash extends a dermatologist review for systemic steroids and anti histamines like cetrizine or loratidine alongwith topical steroids creams can be sought.

Try to keep good hydration and stay relaxed. If you have any trouble in breathing or any swelling appears on face or around eyes, you will need to immediately consult nearby medical facility ER.

Wishing you a speedy recovery. Hope this has answered your query. If you have any more questions please feel free to ask. Regards
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
premium_optimized

The User accepted the expert's answer

Share on